# SDR AALA202511241266

- Difficulty date: November 23, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 74,729 hours, 31,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 3949
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DO NOT PASS OPERATIONAL TEST DOOR DAMPER DAMPING FUNCTION AT PASSENGERCREW DOOR 832. MAINTENANCE REPLACED DOOR DAMPER AT PASSENGER CREW DOOR 832 I.A.W A320 FAM AMM 52-13-14-000-001-B AND A320 FAM AMM 52-13-14-400-001-B.
